# SDR 9703909851

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE AT STAIRS ABOVE SLIDE PACK AND AT TAILCONE.  REPLACED BATTERIES IN POWER SUPPLY B5-28.  OPERATIONAL CHECK OK.
